# SDR UPS98226479

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211UP
- Make and model: Boeing 727247
- Aircraft serial: 21700
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corrosion
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-111-01.00-02) FWD CARGO BAY SHEAR TIE AT BS 660 AT STR 26 RT ON FWD FACE.  CORROSION OUT OF LIMITS.  REMOVED SHEAR TIE AND INSTALLED NEW SHEAR TIE IAW SRM 51-30-2.
